Farhad Sheikh Hosseini Lori, Anton Menshov, Reza Gholami, Jamiu Babatunde Mojolagbe, and Vladimir Okhmatovski
F. Sheikh Hosseini Lori, A. Menshov, R. Gholami, J. B. Mojolagbe, and V. Okhmatovski, "Novel single-source surface integral equation for scattering problems by 3-D dielectric objects," IEEE Trans. Antennas Propag., vol. 66, no. 2, pp. 797–807, Feb. 2018.
Publication year: 2018


A new single-source integral equation is proposed for the solution of electromagnetic wave scattering problems. The traditional volume electric field integral equation is reduced to the new single-source surface integral equation by representing the electric field inside the scatterer as a superposition of spherical waves emanating from its boundary. Such new integral equation formulation has been previously developed for the scalar and vector cases of 2-D scattering problems. In this paper, the 3-D form of this new single-source surface integral equation for scattering on homogeneous nonmagnetic dielectrics is pro- posed. Detailed description of the method of moments (MoMs) discretization and its resultant matrices is presented. In order to validate the new integral equation formulation and verify the accuracy of its MoMs discretization, its solution is compared against the analytical Mie series solution and fields computed using the commercial electromagnetic analysis software.